Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Having mood changes, blackouts, vomiting, chest cramps, hypersensitive ears. Reason?

I have had these symptoms for the last few weeks - quick mood changes, blackouts, weakness throughout body, vomiting and dizziness , light headed, chest cramps around the heart, hypersensitive ears, twitching on left side of body, hands and feet are always cold, heavy discharge, skin is very itchy. Doctor couldn t tell me what was wrong.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
You have multiple symptoms, which do not seem to be connected.
You need a detailed physical examination, followed by appropriate investigations, to find out the cause.
Your age, and previous medical history, use of any medications, etc are not mentioned here, which could also help. If any tests were done, please upload the results.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor